A priori estimates of smoothness of solutions to difference Bellman equations with linear and quasi-linear operators

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

A priori estimates for finite-difference approximations for the first and second-order derivatives are obtained for solutions of parabolic equations described in the title.

Original languageEnglish (US)
Pages (from-to)669-698
Number of pages30
JournalMathematics of Computation
Volume76
Issue number258
DOIs
StatePublished - Apr 2007

Keywords

  • Bellman equations
  • Finite-difference approximations
  • Fully nonlinear equations

Fingerprint Dive into the research topics of 'A priori estimates of smoothness of solutions to difference Bellman equations with linear and quasi-linear operators'. Together they form a unique fingerprint.

Cite this